Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Vicodin withdrawl symptoms - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   hi
User :   ive been taking vicodin for the last 6 years and i finally stopped taking them earlier today and im already felling withdrawl symptoms
Doctor :  
ok
Doctor :  
vicodin if stopped suddenly is known to cause withdrawl symptoms
User :   im wondering what i should do
Doctor :  
as it is a narcotic drug
Doctor :  
what was the reason fro which you were prescribed vicodin?
User :   back pain
Doctor :  
ok
Doctor :  
you should not stop it suddenly
Doctor :  
the dose should be tapered down and stopped.
Doctor :  
are you still having back pain?
User :   yes
Doctor :  
then you should continue taking vicodin
Doctor :  
get yourself examined again
Doctor :  
and ask your physician to taper down the drug or prescribe
Doctor :  
ask for a prescription for a alternate drug
Doctor :  
for your backpain

Doctor :  
have you followed what i have said?
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor